For some reason for the last few weeks the skin in between my toes has turned blue - bright color crayon blue. It doesn't itch or burn, it just happens to be blue. The skin is not raised or irritated in the slightest. At first I thought something had gotten into my sock and dyed my feet, but after washing I realized it was my skins color. Then the next week it showed up on the other foot. I really have no idea what is going on and I keep searching on the internet, but I find nothing. The marks have gotten slightly smaller, but are still quite there. I'm a girlie girl so I keep my feet very well taken care of, so I really can't image what this is. I do however have eczema on the sole of the foot it originally showed up on. I don't recall what kind exactly, but I get small little blister like bumps on the sole of my foot and on my hands. I use a cream on my hands and one foot, but not in between my toes (Flocinonide). So if anyone has any idea what this could possibly be I would greatly appreciate it considering it takes weeks upon weeks to get a dermatology appointment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.